# SDR CA151130019

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Separated
- Location: Power Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN WHILE MAINTENANCE IS TROUBLESHOOTING OIL TEMP ISSUE, THE ENGINE NR 1 OIL TEMP SLOWLY INCREASE WITH POWER AT 58 PERCENT TQ AT FULL POWER FOR 2 MINUTES.  OIL SMOKE AND LOUD BANG NOISE CAME FROM THE ENGINE AND IT WAS SHUTDOWN. THE PROP IS NOT SPINNING FREELY AND OIL IS ALL OVER. BOROSCOPE INSPECTION OF THE ENGINE REVEALED PT1 BLADES WERE RELEASED FROM THE PT DISK.
